Homepages
The School
Pure Mathematics
H G Dales'
Home Page

Recent Papers

  • Title:Hermitian operators on complex Banach lattices and a problem of Garth Dales
    Author(s):N. J. Kalton (prepared for publication by H. G. Dales), preprint, July 2011.
    Formats: PDF
  • Title:Multi-norms and injectivity of L^p(G).
    Author(s):H. G. Dales, M. Daws, H. L. Pham, and P. Ramsden, preprint, January 2011.
    Formats: PDF
  • Title:Frechet algebras of power series
    Author(s):H. G. Dales, S. R.Patel, and C.J. Read
    Journal:Banach Center Publications, Institute of Mathematics, Polish Academy of Sciences, Warsaw, 91 (2010), 123--158.
    Formats: PDF
  • Title:Second duals of measure algebras.
    Author(s):H. G. Dales, A. T. M. Lau, and D. Strauss
    Journal:Dissertationes Mathematicae (Rozprawy Matematyczne), to appear in 2011, 122 pp.
    Formats: PDF
  • Title:Approximate amenability of semigroup algebras and Segal algebras
    Author(s):H. G. Dales and R. J. Loy
    Journal:Dissertationes Mathematicae (Rozprawy Matematyczne), 474 (2010), 1--58 .
    Formats: PDF
  • Title: Normed algebras of differentiable functions on compact plane sets
    Author(s):
    H. G. Dales and J. Feinstein
    Journal:
    Indian Journal of Pure and Applied Mathematics, Platinum Anniversary Volume, 41 (2010), 153--187.
    Formats:
    PDF

  • Title: Weighted convolution algebras on subsemigroups of the real line
    Author(s): H. G. Dales and Dedania
    Journal: Dissertationes Mathematicae (Rozprawy Matematyczne) 459 (2009), 1--60.
    Formats: PDF

  • Title: Multi-normed spaces
    Authors : 
    H. G. Dales and M. E. Polyakov,
    Journal: Dissertationes Mathematicae (Rozprawy Matematyczne), preprint, to appear in 2012.

    Formats:
    PDF

  • Title: Stability of mappings on multi-normed spaces
    Author(s):
    H. G. Dales and M. S. Moslehian
    Journal: Glasgow Mathematical Journal, 49 (2007), 321--332.
    Formats: PDF


  • Title: Approximate amenability for Banach sequence algebras
    Author(s):
    H. G. Dales, R.J.Loy, and Y.Zhang
    Journal:
    Studia Mathematica, 177 (2006), 81--96.
    Formats:
    PDF | DVI

  • Title: Banach algebras on semigroups and on their compactifications
    Author(s):
    H. G. Dales, A. T.-M. Lau, and D. Strauss
    Journal :
    Memoirs of the American Mathematical Society, to appear.
    Formats:
    PDF


  • Title: A properly infnite Banach *-algebra with a non-zero, bounded trace
    Author(s): H. G. Dales, Niels Jakob Laustsen, and Charles J. Read
    Journal: Studia Mathematica, 155 (2003), 107--129.
    Formats:
    PDF

  • Title: Banach function algebras with dense invertible group
    Author(s): H.G. Dales and J. F. Feinstein
    Journal: Proceedings of the American Mathematical Society, 136 (2008), 1295-1304.
    Formats:
    PDF

  • Title: Second duals of Beurling algebras
    Author(s): H. G. Dales and A. T.-M. Lau
    Journal: Memoirs of the American Mathematical Society, 177 (2005), 1--191.
    Formats: PDF

  • Title: Homological properties of modules over group algebras
    Author(s): H. G. Dales and M. E. Polyakov
    Journal: Proceedings of the London Mathematical Society (3), 89 (2004), 390- 426.
    Formats:
    PDF
  • Title: Questions on automatic continuity
    Author(s): H. G. Dales
    Journal: Banach algebras '97, Proceedings of the 13th International Conference on Banach algebras held in Blaubeuren, July 20--August 3, 1997 Ed. E. Albrecht and M. Mathieu, 509--525, Walter de Gruyter, Berlin, 1998.
    Formats:
    Macro | Postscript file

  • Title: A history of conferences on Banach algebras
    Author(s): H. G. Dales
    Journal: Banach algebras '97, Proceedings of the 13th International Conference on Banach algebras held in Blaubeuren, July 20--August 3, 1997 Ed. E. Albrecht and M. Mathieu, 3--23, Walter de Gruyter, Berlin, 1998.
    Formats: Macro | Postscript file

  • Title: Weak amenability of Segal algebras
    Author(s): H. G. Dales and S. S. Pandey
    Journal: Proceedings of the American Mathematical Society, 128 (2000), 1419--1425.
    Formats: Postscript file

  • Title: The mathematician as a formalist
    Author(s): H. G. Dales
    Journal: In "Truth in Mathematics, Mussomeli, 1995" (ed. H. G. Dales and G. Oliveri), 181--200, The Clarendon Press, Oxford, 1998.
    Formats: Postscript file

  • Title: Truth and the foundations of mathematics. An introduction
    Author(s): H. G. Dales and G. Oliveri
    Journal: In "Truth in Mathematics, Mussomeli, 1995" (ed. H. G. Dales and G. Oliveri), 1--40, The Clarendon Press, Oxford, 1998.
    Formats: Postscript file

  • Title: Continuity of derivations, intertwining maps, and cocycles from Banach algebras
    Author(s): H. G. Dales and A. R. Villena
    Journal: Journal of the London Mathematical Society (2), 63 (2001), 215--225.
    Formats: Postscript file

  • Title: The amenability of measure algebras
    Author(s): H. G. Dales, F. Ghahramani, and A. Ya. Helemskii
    Journal: Journal of the London Mathematical Society} (2), 66 (2002), 213- -226.
    Formats: Postscript file

  • Title: Automatic continuity for Banach algebras
    Author(s): H. G. Dales
    Journal: Encyclopedia of Mathematics, Supplement III, Kluwer Academic Publishing, (2001), 48--49.
    Formats:
    Postscript file